MAUDE Adverse Event Report: ARTHREX, INC. TENO SCRW,PEEK,VENT; SCREW, FIXATION, BONE

ARTHREX, INC. TENO SCRW,PEEK,VENT; SCREW, FIXATION, BONE
Model Number TENO SCRW,PEEK,VENT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the ar-1547ps screw was being used for an lrti.During implant, the screw broke up into parts.All the parts were retrieved from the patient and another ar-1547ps was used to complete the case.

Brand Name
TENO SCRW,PEEK,VENT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12076006
Report Number1220246-2021-03329
Device Sequence Number3704849
Product Code HWC
UDI-Device Identifier00888867018785
UDI-Public00888867018785
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberTENO SCRW,PEEK,VENT
Device Catalogue NumberAR-1547PS
Device Lot Number11975041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2021
Initial Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1